Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Randy35
suboxone not working, even at high dose. HELP PLS :(
  1. #1
    jsnn86 is offline New Member
    Join Date
    Mar 2018
    Posts
    1

    Exclamation suboxone not working, even at high dose. HELP PLS :(

    Hi. I'm not good with introductons so i'll just go straight into it. Ive been on suboxone maintenance for near 4 years now. I used to occasionally use, but have been using more frequently for the past 11 months since i started working a job. i would use with my paycheck money, save my suboxone for when i ran out, get more suboxone ots if needed. I get paid Wednesdays, use for the next couple days, then start taking my subs between Friday and Monday depending on budget, or upcoming drug test or what have you. it's always worked for me, sometimes i'd need somewhat high doses, 12 to 16 mgs the first day and would decrease to 8mg over the subsequent few days, sometimes i wouldn't feel quite normal, but it would be tolerable.

    Over the past 5 weeks, I've been getting a more powerful stamp, and gradually i've been feeling less and less comfortable with the previous amount of suboxone i've been taking. Two weeks ago i got my tax return and used every day until this past Monday when i ran out of money. my habit grew, but not by that many bags per day. At one point late last week i was using 25 to 30 bags a day, but for the most part i was using about 20 per day, maybe a bit less. My last dose before i started taking the suboxone was monday night around midnight, i did 19 bags that day. I use nasally by the way. By noon yesterday i was starting to feel crummy while working, and my job is somewhat physically demanding and i need to be able to perform, so i cannot wait til i feel absolutely horrible.

    Right about noon i took 16mg sub, i very briefly felt relief before withdrawals started kicking in over the next few hours, by 5 o'clock they were getting somewhat bad. I took another 4mgs around then. it did very little. I gradually continued feeling worse over the next few hours until about 9pm last night i took another 8mg, it did nothing. i took another 4mg an hour later. nothing. continued to get worse, by 1am last night i was tossing and turning, the anxiety, stomach cramps and restless limbs were so bad that i took another 8mg. That is a total of 40mgs. i continued feeling worse until about 5am, and at around 8am i started feeling marginally better, but not tolerable by any stretch of the imagination.

    I couldn't stand it anymore, i got less than 20 minutes of sleep last night, i was still feeling incredibly anxious and in considerable pain, so I used about an hour ago. considering all the suboxone i took, my normal dose didn't do much more than take the edge off, i still don't feel great. I'm sorry if all this seems a bit manic, or not well articulated, it's quite difficult to think and type right now. I've had enough. I've really, really, really had enough. I just want to get off this horrible drug and on a stable suboxone dosage that i can gradually decrease. I don't know what to do at the point i'm at right now, i'm really scared, borderline panicked, and in withdrawal. These past 24 hours have been a living nightmare. I'm 31 and i just want to cry to my mom right now, but i can't let her know i'm using again, she's got enough on her plate and i can't add to the stress she's already under.

    Is there any better or more effective way to use the suboxone, so that i don't feel as horrible as i have for the past day?? Does anybody know why i've been feeling more horrible with each dose of suboxone? Why 40mgs did nothing? Any help would be so greatly appreciated. Again i'm sorry if this is a lot to take in and if it's not well typed out.

  2. #2
    Wavision is offline Member
    Join Date
    Jan 2018
    Posts
    492

    Default

    Hey jsnn

    More than likely you threw yourself into precipitated withdrawals. If you are not aware of what this is, Google it.

    Basically, if you take suboxone too soon after doing opiates or h etc, you will go into precipitated withdrawals, which I hear are horrible.

    I imagine this is what you have done.

    The reason more and more suboxone was not doing anything is probably due to this and taking more suboxone can make it worse.

    Once you are in precipitated withdrawals, there is nothing you can do but wait them out.

    Read the sticky post named "suboxone therapy" at the top of this forum. When inducting subs, you need to be at least a 26 on the COWS sheet or else you run the risk of going into precipitated withdrawals.

  3. #3
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,302

    Default

    Welcome to the forum, jsnn.

    What a mess. First of all theres a right way and a wrong way to use Suboxone. You're using it incorrectly. It should never be taken on an "as needed" basis. Secondly, theres no one on earth that ever requires the amount of Suboxone you've been taking, and that's a fact. Thirdly, Suboxone has a ceiling effect. It's around 8mg. A bit higher for some and a bit lower for others. That means once the concentrated blood levels of Suboxone in your system reach that ceiling taking more sub won't do a single thing. You're wasting all the sub you took over your ceiling and that's also a fact.

    Suboxone is a "less is more" type of drug, meaning the less you take the better you'll feel. I've known hundreds of people that have used Suboxone and every single one of them has responded positively if they use it the right way. You Strat with a very small dose (.25mg to 1mg) and wait an hour for it to work to it's full benefit. If moe is required you take between .25mg and .5mg until you're stable. The goal is to be on the LOWEST effective dose, not the highest. Most people are completely stable on 3-6mg of Suboxone.

    If I were you I would start over and try to do this right. Don't take ANYTHING and wait until wd's get very severe. When you can no longer stand it you can then begin the induction again. The longer you wait the better off you'll be. Once you're ready then follow the above instructions. You first have to allow some of that sub to dissipate from your system. With it's long half life it could take a couple days, even longer. Whatever you do wait as long as you possibly can before taking more sub.

    Here's the link to our Suboxone plan that thousands have used successfully including myself....
    https://www.drugs.com/forum/suboxone...tml#post436333

    Read it over carefully. It works perfectly if you follow it closely. Ask all the questions you have.

    Randy
    thefigurehead likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22